# SDR HEEA060652

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EACH SECOND TIME THE FPL BUTTON IS PRESSED, THE UNIT TURNS OFF THEN COMES ON AT THE START OF THE INITIAL CYCLE.
